# SDR SWAA2019100237455

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 18,594 hours, 8,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN MISSING FRONT LENS.      INSTALLED THE LENS IAW AMM.
